On Hermite-Fejér interpolation of higher order

Hermann, T. (1992) On Hermite-Fejér interpolation of higher order. ACTA MATHEMATICA HUNGARICA, 57 (3-4). pp. 363-370.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:37
Last Modified: 11 Dec 2012 12:37
URI: http://eprints.sztaki.hu/id/eprint/169

Update Item Update Item